# SDR UALA2012110506305

- Difficulty date: November 2, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,530 hours, 13,581 cycles
- Engine: Pwa PW4060
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Part number: 211C223520
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ELEC HYD DEMAND PUMP DID NOT COME ON IN AUTO OK IN ON POSITION.  REF SSM 29-00-03 SHT 1 JUMPERED SWITCH S31 PINS 3 AND 2 AND PUMP OPERATES NORMALLY IN AUTO.  REQUIRES SWITCH S31 PCN 481-0076 AND SEAL 750-5644.  PUMP AND SYSTEM PRESSURE LT OPS NORMAL.  SHOULD STATE PUMP OPS NORMAL IN ON POSITION.  DF STICKER PLACED ON ELEC DEMAND PUMP SWITCH.  REMOVED AND REPLACED RT ENGINE HYD LOW PRESS SWITCH S31 PER AMM.  OPS AND LEAK CHECK STILL NEEDS TO BE ACCOMPLISHED.  ALSO SEE DF648 SHT 1 JUMPERED SWITCH S31 PINS 2 AND 3 AND LT OPERATED NORMAL.  SUSPECT S31 PCN 481-0076 AND SEAL 750-5644 AT FAULT.  COMPLIED WITH MEL.  PUMP OPERATED NORMALLY AND SYSTEM PRESSURE LT OPS NORMAL.
